|The Right Combo?
Oct 3, 2003
I feel like there might be a better combination of drugs out there for me. Any suggestions I might consider asking my doctor about that will maintain the high T-cells and possibly reduce some of the facial/body wasting?
Response from Dr. Moyle
Is unusual to see regimens that involve Crixivan than just by itself. There is now a much more convenient protease inhibitor drug, atazanavir, which is taken just once a day and has not been associated with some of the insulin resistance, dry skin and male problems that some people taking Crixivan have reported. It is also not associated with kidney stones and is not require you to have an increased fluid intake. I'm not sure whether this change will necessarily help your body shape although it is possible your abdominal contour may improve. The backbone of NRTI drugs that you are receiving are all drugs considered low risk for lipoatrophy. I suspect you are probably been on different treatments in the past and that your lipoatrophy at the present time is a reflection of your past regimens. In general, I would expect that on your current combination you would gradually see some recovery in your limbs fat. However, it may take rather a long time, more than the year, before the changes are obvious.
Breast fat deposits/pain
- Sex With A Prostitute Do I Need To Get Tested For AIDS
- Runny Nose After Sex With Stripper Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Can I Catch Gonorrhea Without Having Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.